# SDR SWIA2021090760746

- Difficulty date: June 27, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLH #2 HYD RETURN LINE BRACKET CRACKED JUST FWD OF FS559.00    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED RH MLG #2 HYD RETURN LINE BRACKET IAW CRJ 200 SRM 51-42-06.. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
